# SDR ASAA0280129

- Difficulty date: April 3, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: DWG5910412
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND HOLE PUNCHED THROUGH RIGHT ELEVATOR LOWER INBOARD END.  REPAIRED ELEVATOR LOWER SKIN PER EA 5520-01117.  (M)
